Seizure Drug Found to be Defective and Causing Increased Seizures
When you’re sick, or when you have a debilitating disease, you rely on the medication your doctor prescribes for you to help you feel better. Seizure disorders are some of the worst conditions to suffer from, and quite often, patients who take seizure medications depend on them just to make it through each day.
According to an article on Yahoo! Finance, one seizure medication is being temporarily recalled because it was found to be causing an increase in seizures in some patients.
The medication is called Zarontin, and it comes in a soft gel and in a liquid form. The medication is intended for children who suffer from short-term seizures that only last for a few seconds, but that result in a blank stare and an inability to respond. It was found that some of the soft gels were cloudy in appearance and some were broken, leaking, and sticking to each other. As reports came in that children were having an increased rate of seizures when taking this medication, patients were informed about the proper steps to take.
Fortunately, this incident was caught early on, but not all cases of defective drugs end this way. As your St. Louis defective drug attorney, we want you to know that we take cases like this very seriously. If you’re harmed by a defective drug, contact your St. Louis defective drug attorney right away to discuss your case.